# SDR HEEA966654

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5793Y
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5141
- System (JASC): 2430 · DC Generating System
- Part: Elec. Box
- Part number: 480GC01Y03
- Condition: Defective
- Location: Dc Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H GENERATOR WILL NOT COME ON LINE.
